Remote Access Journal of the American Mathematical Society
Green Open Access

Journal of the American Mathematical Society

ISSN 1088-6834(online) ISSN 0894-0347(print)

Contents of Volume 2, Number 2

All articles in this issue are freely accessible.

Diameters and eigenvalues
F. R. K. Chung.
J. Amer. Math. Soc. 2 (1989), 187-196
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965008
An estimate for character sums
Nicholas M. Katz.
J. Amer. Math. Soc. 2 (1989), 197-200
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965007
Representations of fundamental groups of manifolds with a semisimple transformation group
Robert J. Zimmer.
J. Amer. Math. Soc. 2 (1989), 201-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973308
Primes in arithmetic progressions to large moduli. III
E. Bombieri, J. B. Friedlander and H. Iwaniec.
J. Amer. Math. Soc. 2 (1989), 215-224
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 976723
The least action principle and the related concept of generalized flows for incompressible perfect fluids
Yann Brenier.
J. Amer. Math. Soc. 2 (1989), 225-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 969419
A topological analogue of Mostow’s rigidity theorem
F. T. Farrell and L. E. Jones.
J. Amer. Math. Soc. 2 (1989), 257-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 973309
Knots are determined by their complements
C. McA. Gordon and J. Luecke.
J. Amer. Math. Soc. 2 (1989), 371-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 965210